# SDR 0001309759

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 72,028 hours, 65,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT EDGE OF AFT CARGO DOOR JAMB LWR FWD CORNER HAS AN .125 INCH CRACK.  REPAIRED PER EA 97-172340 & SRM 53-05. L/P 1423011
